# SDR 95ZZZX4106

- Difficulty date: June 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N463AP
- Make and model: Bag BAE146100A
- Aircraft serial: E1063
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Rib
- Condition: Loose
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING AND LOOSE RIVETS IN RUDDER BOTTOM RIB (1).  REMOVED AND REPLACED NR 1 RIB ON BOTTOM OF RUDDER IAW BAE 146 SRM AND REPAIR INSTRUCTION HC554H9005.
